Research ArticleOpen accessEvery word in the titleNew Hybrid Block Method with Three Off-Step Points for Solving First Order Ordinary Differential EquationsRa’ft Abdelrahim, Zurni Omar, John Olusola KuboyeAmerican Journal of Applied Sciences, Vol. 13, Issue 2 · 18 Feb 2016 · 8,237 accessesView PDFCite
401 articles for “Equations”
Set a search alertResearch ArticleOpen accessEvery word in the titleMultistep Collocation Block Method for Direct Solution of Second Order Ordinary Differential EquationsJohn Olusola Kuboye, Zurni OmarAmerican Journal of Applied Sciences, Vol. 12, Issue 9 · 13 Oct 2015 · 6,569 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleLOCAL FRACTIONAL VARIATIONAL ITERATION METHOD FOR SOLVING VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITHIN LOCAL FRACTIONAL OPERATORSAmmar Ali NeamahJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 9 Oct 2014 · 6,516 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNew Family of Exact Soliton Solutions for the Nonlinear Three-Wave Interaction EquationsSahar M. Alqaraleh, Adeeb G. TalafhaJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,433 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Zero-Stable Optimal Order Method for Direct Solution of Second Order Differential EquationsKayode Sunday JacobJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,071 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Multiderivative Collocation Method for 5th Order Ordinary Differential EquationsS. J. Kayode, D. O. AwoyemiJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 8,931 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleExterior Differential Systems for Higher Order Partial Differential EquationsPaul BrackenJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 6,927 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA New Block Method for Special Third Order Ordinary Differential EquationsB. T. Olabode, Y. YusuphJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,711 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNumerical Solution of Fourth Order Linear Ordinary Differential Equations by Cubic Spline Collocation Tau MethodO.A. Taiwo, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,987 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn the Stability and Ultimate Boundedness of Solutions for Certain Third Order Differential EquationsA.T. Ademola, P.O. ArawomoJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,915 accessesView PDFCite